Effective measures of irrationality for cubic extensions of number fields
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 211-248
@article{ASNSP_1996_4_23_2_211_0,
     author = {Bombieri, Enrico and van der Poorten, Alferd J. and Vaaler, J. D.},
     title = {Effective measures of irrationality for cubic extensions of number fields},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {2},
     year = {1996},
     pages = {211-248},
     zbl = {0879.11035},
     mrnumber = {1433423},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_2_211_0}
}
Bombieri, E.; Van der Poorten, A. J.; Vaaler, J. D. Effective measures of irrationality for cubic extensions of number fields. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, pp. 211-248. http://www.numdam.org/item/ASNSP_1996_4_23_2_211_0/

[1] A. Baker, Rational approximation to 3√2 and other algebraic numbers, Quart. J. Math. Oxford 15 (1964), 375-383. | Zbl 0222.10036

[2] A. Baker, Simultaneous rational approximations to certain algebraic numbers, Proc. Camb. Phil. Soc. 63 (1967), 693-702. | MR 213303 | Zbl 0166.05503

[3] A. Baker, Linear forms in the logarithms of algebraic numbers I, II, III, IV, Mathematika 13 (1966), 204-16; 14 (1967), 102-107, 220-228; 15 (1968), 204-216. | MR 220680

[4] A. Baker - C.L. Stewart, On effective approximations to cubic irrationals, New Advances in Transcendence Theorey, A. Baker, ed., Cambridge University Press, 1988, 1-24. | MR 971990 | Zbl 0656.10025

[5] E. Bombieri, On the Thue-Siegel-Dyson Theorem, Acta Math. 148 (1982), 255-296. | MR 666113 | Zbl 0505.10015

[6] E. Bombieri, Effective Diophantine approximation on G m, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), n. 1, 61-89. | Numdam | MR 1215999 | Zbl 0774.11034

[7] E. Bombieri - J. Mueller, On effective measures of irrationality for r√a/b and related numbers, J. Reine Angew. Math. 342 (1983), 173-196. | Zbl 0516.10024

[8] E. Bombieri - J. Vaaler, On Siegel's Lemma, Invent. Math. 73 (1983), 11-32. | MR 707346 | Zbl 0533.10030

[9] K.-K. Choi, preprint.

[10] G.V. Chudnovsky, On the method of Thue-Siegel, Ann. of Math. (2) 117 (1983), 325-382. | MR 690849 | Zbl 0518.10038

[11] N.I. Feldman, An effective refinement of the exponent in Liouville's theorem, (Russian), Izv. Akad. Nauk 35 (1971), 973-990. Also: Math. USSR Izv. 5 (1971), 985-1002. | MR 289418 | Zbl 0259.10031

[12] A. Néron, Modèles Minimaux des Variétés Abéliennes sur les Corps Locaux et Globaux, IHES Publications Mathématiques, n. 21, Presses Universitaires de France, 1964. | Numdam | MR 179172 | Zbl 0132.41403

[13] C.G. Pinner - J.D. Vaaler, The Number of Irreducible Factors of a Polynomial, I, Trans. Amer. Math. Soc. (1993), 809-834. | MR 1150018 | Zbl 0787.11045

[14] R.S. Rumely, Capacity Theory on Algebraic Curves, Lecture Notes in Mathematics 1378, Springer-Verlag, New York, 1989. | MR 1009368 | Zbl 0679.14012

[15] W.M. Schmidt, Simultaneous Approximation to Algebraic Numbers by Elements of a Number field, Monatsh. Math. 79 (1975), 55-66. | MR 364112 | Zbl 0317.10042

[16] A. Thue, Über Annäherungswerte algebraischer Zahlen, J. Reine Angew. Math. 136 (1909), 284-305. | JFM 40.0265.01

[17] S.M. Tyler, The Lagrange Spectrum in Projective Space over a Local Field, Ph.D. Dissertation, The University of Texas at Austin, 1994.

[18] P. Vojta, Dyson's lemma for products of two curves of arbitrary genus, Invent. Math. 98 (1989), 107-113. | MR 1010157 | Zbl 0666.10024